Research

Boundedness for surfaces in weighted projective 4-spaces.


Reference:

Rammea, L. and Sankaran, G., 2011. Boundedness for surfaces in weighted projective 4-spaces. Proceedings of the American Mathematical Society, 139 (10), pp. 3393-3403.

Related documents:

[img]
Preview
PDF (degrees.pdf) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (193kB) | Preview

    Official URL:

    http://dx.doi.org/10.1090/S0002-9939-2011-10774-3

    Abstract

    In this paper we consider bounds on the degree of a quasismooth non-general type surface in weighted projective 4-space. We show that such a bound in terms of the weights exists, and compute an explicit bound in simple cases.

    Details

    Item Type Articles
    CreatorsRammea, L.and Sankaran, G.
    DOI10.1090/S0002-9939-2011-10774-3
    DepartmentsFaculty of Science > Mathematical Sciences
    Publisher Statementdegrees.pdf: First published in Proceedings of the American Mathematical Society (2011), 139 (10), pp. 3393-3403, published by the American Mathematical Society
    RefereedYes
    StatusPublished
    ID Code25885

    Export

    Actions (login required)

    View Item

    Document Downloads

    More statistics for this item...